Tuesday, January 3, 2012


Mr. Webster: "I have a question. There's an error in your last note."

Dr. Grumpy: "What's wrong?"

Mr. Webster: "In the 3rd paragraph you said Fukitol made me tired."

Dr. Grumpy: "Yes..."

Mr. Webster: "It didn't. It made me sleepy."


Anonymous said...

That makes sense to me, actually. Tired and sleepy aren't necessarily the same thing.

Anonymous said...

yup, mr webster had a point.

aek said...

I'm w/ them. Fatigue and sleepiness are 2 separate dimensions around sleep, so he might have been making that distinction.

However, I don't think that's what you were evaluating, was it?

Happy New Year, esteemed yak herder! I hope this year, your patients - er - yaks - are much easier to manage!

(with a Diet Coke, 'natch)

thethingspatientssay said...

"Much like this conversation..."

Loren Pechtel said...

As two anonymous posters have said they are different sensations.

Life on Pause said...

Okay...so having Narcolepsy means I know and understand the difference...and the potential importance. All that aside, REALLY MR. WEBSTER?????

Alex Dreamz said...

Ummm, there's an error in your first SENTENCE, Mr. Picky - that wasn't a question, it was a statement! :P
Staying away from the tired v. sleepy topic, however.

History Doc said...

Patients make me tired.

Anonymous said...

Mr. Webster needs a higher dose of Fukitol.

Doris said...

Cooper? Cooper? Sheldon Cooper? Anyone?


Anonymous said...

totally thought of sheldon as well!

eulogos said...

I told the NP that the 60 mg dose of Cymbalta made me feel as if I were walking around in a pink fuzz, sort of like when I am half way through the second drink. She wrote in my chart that it makes me feel "dizzy." I later explained to the doctor that the 30 mg dose was good for me, the 60 was too much. But for a year, every time I wanted to get the Cymbalta 30 refilled, the office staff said, "But we DC'd that, it made you dizzy."
Susan Peterson

Locations of visitors to this page